Jump to content

I just swtched over to valuim and ambien ~ excited!! so done w/ klonopin!!!


[ra...]

Recommended Posts

Hello there, I had some questions for anyone who will listen/read this!!! I've been taking klonopin on and off for about a year now. It helped my anxiety alot and maybe I did take a Little too many because they made me feel less stressed and happy. But, when I stopped taking them is when all the problems started!!! I was fine for the first 2 wks or so~ then BAM, I was sicker than I've ever been in my whole life! vomiting and other bathroom problems if u know what I mean! I didn't sleep, I had this terrible;e feeling in my gut that something really bad was gonna happen. I thought i was gonna die. So, went to the doctor~ he gave me more klonopin because he said i need to slowly taper . Well, i did it right that time. I was feeling good for about 3 months~ then BAM again. the same symptoms!! Why would they come back 3 months later? It's making me feel really hopeless! Does this ever go away? My family doesn't believe me because they say that if i stopped taken them months ago, i would not be sick anymore,  but I am???? I tried thenatural way~vitamins, which made it worse! I thought I was going to jump out of my own skin from vitamins. So, anyway, I finally found a doctor that would stop prescribing me klopin. I told him about the Ashton Method. So, he sent me home w/ a months worth of Valium and ambien! I don't have insurance anymore, so hopefully this is my last doctor visit for meds. My next move is to try to find a insurance plan that I can afford and maybe even go inpatient if this sub. method doesn't work. I have a 5 yr.old child and my husband is in the Mo. National Guard~ I have Alot to live for and to get better for!!!! Please give me advice on how to make these meds last and work!!! I want to do it the right way and never feel like I can't breathe again because of anxiety attacks!!! Plz help. I think I'm doing the right thing!!! Am I??? Thanks, RachaelB.
Link to comment
Share on other sites

I don't know why those gastro-intestinal problems would return after 3 months off.  Maybe it was  "bug" that caused a reaction like when you went off klonopin before.  At any rate, you are done with the klonopin now, is that right?  How much klonopin were you taking and how much Valium did you substitute?  Did you make a slow substitution in stages or just stop the Klonopin and start the Valium?  Sorry for all the questions but we do need to know more details in order to help you develop a taper plan.  Valium is supposed to be the easiest benzo to taper off of so you have every reason to feel positive and hopeful, rachael911.
Link to comment
Share on other sites

Still need you to respond to my questions, rachael911.  I really have no idea how to advise you otherwise.  I can say that the main things I've seen that help lessen anxiety symptoms is dietary (no caffeine, limit refined sugars) and avoiding excessive stimulation (lights, noise, crowds).

 

I don't know why those gastro-intestinal problems would return after 3 months off.  Maybe it was  "bug" that caused a reaction like when you went off klonopin before.  At any rate, you are done with the klonopin now, is that right?  How much klonopin were you taking and how much Valium did you substitute?  Did you make a slow substitution in stages or just stop the Klonopin and start the Valium?  Sorry for all the questions but we do need to know more details in order to help you develop a taper plan.  Valium is supposed to be the easiest benzo to taper off of so you have every reason to feel positive and hopeful, rachael911.

Link to comment
Share on other sites

Hi Rachael,

 

I'm sorry no one was able to get back to you in the time frame you expected, but we have hundreds of members who need just as much help as you do.  Your Buddies and the Team try to get around to each and every person, but sometimes it takes awhile, so it's important for you to understand this and be patient.

 

Thank you for filling in some of the gaps in your information for us, it helps us be better able to make suggestions.  I'm sorry you had to go back on the drug, at 3 months out you were still early in your recovery, I'm not sure why they started hitting you then though, most people feel them the whole time and they improve over time.

 

We still need just a little more clarification over your dose, were you taking 6 mgs of Klonopin a day before your Dr gave you the Valium and the Ambien?

 

Link to comment
Share on other sites

Hi Rachel:

 

I've just looked over your posts, and it appears team members are wanting to help you, but are needing more information in order to do so.  I don't see how anyone has been rude or impatient.  Pamster's question looks like a good palace to continue.  Also, if you are taking any benzodiazepine inconsistently (for example, one day on, then again two days or three days later) this is a very bad idea, because you may be getting interdose withdrawals.

 

best,

 

Draftsman

Link to comment
Share on other sites

×
×
  • Create New...